# SDR F3LA2009082500141

- Difficulty date: August 18, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 16,532 hours, 8,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED THE LONGITUDINAL FLOOR SUPPORT Y1292 AFT OF FRAME 66 AND FWD OF FRAME 68 HAS CORROSION AROUND FLOOR PANEL NUTPLATES.  MX REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, 51-44-11 AND DWG D53472780.
